# SDR SWAA2019050732364

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1670 INOP.  R&R BATTERY PACK PER AMM.
